But it's more painful, time consuming than common treatment, dermatologist notes
by Graces_Daughter on Thu May 03, 2007 12:00 AM
My name Is Tricia, My Mother Grace is 71 and has metastatic breast cancer. She is taking aromisin, with the side effects of depression, crying, feeling jittery. The doctors have tried three different antidepressants with no luck. They say the hormone therapy is not letting the antidepressant do its job. This is the third hormone drug, she tried arimidex and femara also. Has this happened to anyone? Our family is at a loss.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.